# SDR DXTA2009052803665

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 9,925 hours, 6,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON THE ANTI-ICE, A STRONG SULFUR ODOR WAS PRESENT FOR ABOUT 1 MINUTE, THEN DISSIPATED.  RAN ACFT & TRIED TO DUPLICATE PROBLEM. NO ODOR NOTED IN COCKPIT OR CABIN. ALL OPERATION OF A/I & ACM'S NORMAL AT HOT & COLD TEMP SETTINGS. CHECKED COCKPIT FOR EVIDENCE OF ODOR. NO ODOR NOTED. RAN ACFT AGAIN.  NO ODOR NOTED.  ALL ENGINE, A/I & ACM OPS NORMAL.  WORK DONE IAW MM 71-00-04.
